| Model Number |
AFR-00001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
08/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a cardiac ablation procedure treating ventricular tachycardia, permanent type 3/complete heart block occurred during radiofrequency ablation.The patient arrived in sinus rhythm and was ablated during ventricular tachycardia and sinus rhythm.Pulsed field ablation and radiofrequency ablation lesions were created in the ventricle, including a left ventricular location.Atrioventricular dissociation was observed after ablation.Intracardiac echocardiography was used to confirm the target location and proximity to the conduction system before ablation; the original location was not very close to the conduction system, but the catheter moved closer during the procedure and the physician was notified.No energy delivery issues or medications that could contribute to heart block were reported.A leadless implantable pulse generator pacemaker was implanted as a permanent intervention for the heart block, adding the pacemaker implant to the procedure.No catheter issue was reported.The outcome of this case is unknown. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.